Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 57, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 7, 2007, 8:56 PM CDT for Rock Island County, Illinois. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2007, 8:56 PM CDT (01:56 UTC)
- Expired
- Jun 7, 2007, 9:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
County Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 15 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 9:09 PM CDT | TSTM WND DMG | 2 N Port Byron, IL | MANY TREES DOWN BETWEEN PORT BYRON AND CORDOVA. TIME ESTIMATED. TIME CORRECTED. |
| Jun 7, 9:09 PM CDT | TSTM WND DMG | Port Byron, IL | MANY TREES DOWN NORTHERN SECTIONS OF PORT BYRON...LIMBS DOWN IN CENTRAL SECTIONS. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 11:34 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.9 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1138 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1462 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 080156
SVRDVN
ILC161-080230-
/O.NEW.KDVN.SV.W.0057.070608T0156Z-070608T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
856 PM CDT THU JUN 7 2007
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 930 PM CDT.
* AT 855 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
APPROXIMATELY 6 MILES NORTH OF ROCK ISLAND...OR ABOUT NEAR
DAVENPORT...AND MOVING NORTHEAST AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RAPIDS CITY AROUND 905 PM CDT...
CORDOVA AND PORT BYRON AROUND 910 PM CDT...
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 3.
THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 3.
THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 11 AND 16.
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
LAT...LON 4157 9027 4142 9060 4149 9062 4152 9054
4151 9049 4152 9045 4157 9040 4157 9037
4159 9033 4172 9032 4174 9026
$$
122 follow-up statements
000
WWUS53 KDVN 080215
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
914 PM CDT THU JUN 7 2007
ILC161-080230-
/O.CON.KDVN.SV.W.0057.000000T0000Z-070608T0230Z/
ROCK ISLAND IL-
914 PM CDT THU JUN 7 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR ROCK ISLAND COUNTY...
AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE WINDS WERE LOCATED APPROXIMATELY 6 MILES NORTHEAST OF
RAPIDS CITY...OR ABOUT 12 MILES NORTHEAST OF BETTENDORF...MOVING
NORTHEAST AT 55 MPH. LARGE HAIL UP TO THE SIZE OF A QUARTER IS ALSO
A THREAT.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 3.
THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 3.
THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 13 AND 16.
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR NORTHWESTERN ILLINOIS. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT THURSDAY EVENING FOR EASTERN IOWA.
LAT...LON 4157 9027 4142 9060 4149 9062 4152 9054
4151 9049 4152 9045 4157 9040 4157 9037
4159 9033 4172 9032 4174 9026
$$
12000
WWUS53 KDVN 080231
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
931 PM CDT THU JUN 7 2007
ILC161-080241-
/O.EXP.KDVN.SV.W.0057.000000T0000Z-070608T0230Z/
ROCK ISLAND IL-
931 PM CDT THU JUN 7 2007
...THE SEVERE THUNDERSTORM WARNING FOR ROCK ISLAND COUNTY ALLOWED TO
EXPIRE AT 930 PM CDT...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED NORTHEAST OUT OF THE WARNED AREA. THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR NORTHWESTERN ILLINOIS.
LAT...LON 4157 9027 4142 9060 4149 9062 4152 9054
4151 9049 4152 9045 4157 9040 4157 9037
4159 9033 4172 9032 4174 9026
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:58 PM CDT, 5 hours 58 minutes earlier.
Area forecast discussion, Jun 7, 2:58 PM CDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION...CORRECTION TO WIND ADVISORY INFO NATIONAL WEATHER SERVICE QUAD CITIES IA IL 258 PM CDT THU JUN 7 2007 .SYNOPSIS... A DANGEROUS WEATHER SITUATION IS UNFOLDING PRESENTLY WITH A LINE OF SEVERE THUNDERSTORMS PUSHING EASTWARD RAPIDLY ACROSS THE CWA. RADAR AND SPOTTER REPORTS INDICATE THE POTENTIAL FOR THESE STORMS TO PRODUCE DAMAGING STRAIGHT-LINE WINDS...HAIL AND SOME ISOLATED TORNADOES. FORCING IN CONJUNCTION WITH AN UNSEASONABLY STRONG WEATHER SYSTEM IS HELPING TO DEVELOP AND SUSTAIN THIS LINE OF STORMS. PRE-FRONTAL TROF WAS PUSHING ACROSS CENTRAL IOWA PRESENTLY WITH THE COLD FRONT LAGGING TO THE WEST. && .SHORT TERM...TONIGHT AND FRIDAY... WILL LET WIND ADVISORY EXPIRE AT 7 PM CDT. TSRA WILL EXIT THE CWA FROM WEST TO EAST OVERNIGHT AS THE SURFACE COLD FRONT MOVES THROUGH. ALTHOUGH PCPN INTENSITY WILL BE LOCALLY HEAVY...FLASH FLOODING SHOULD NOT BE AN ISSUE DUE TO THE VERY PROGRESSIVE NATURE OF THE PCPN...ALONG WITH GRIDDED FFG VALUES AS LOW AS 1.5 IN/HR. /I EXPECT MOST MAX PCPN AMOUNTS TO BE 0.50 TO 0.75 IN...OR MUCH BELOW EVEN THE 1-HR FFG VALUES./ AT THE MOST...I EXPECT SOME MINOR URBAN STREET FLOODING TO OCCUR IN THE TYPICAL PROBLEMATIC PLACES. ON FRIDAY...THE POST-FRONTAL AIR MASS WILL BRING LOWER TEMPS AND HUMIDITY TO THE CWA. CLOUD COVER WILL ALSO DECREASE WITH THE EASTWARD DEPARTING STORM SYSTEM. ..JAZ.. .LONG TERM...FRIDAY EVENING THROUGH THURSDAY... FOLLOWED HPC AND MOS GUIDANCE CLOSELY THROUGHOUT THE PERIOD. FRIDAY NIGHT WILL BRING US BELOW NORMAL TEMPS AS SFC HIGH PRESSURE MOVES OVER THE CWA. PRESENT THINKING IS LOW TEMPS ON SATURDAY MORNING WILL BE 5 TO 10F BELOW NORMAL. RECORD LOW TEMPERATURES WILL NOT BE IN JEOPARDY AS RECORD LOWS FOR SATURDAY MORNING ARE IN THE LOWER 40S. AFTER SATURDAY...THE UPPER LEVEL FLOW UNDERGOES A TRANSITION FROM RIDGE TO SOUTHWEST FLOW. RIDGE FLOW DOMINATES THROUGH MONDAY...THEN THE FLOW BECOMES MORE SOUTHWEST FOR THE BALANCE OF THE PERIOD. THE SOUTHWEST FLOW WILL BRING US AN EXTENDED PERIOD OF PCPN CHANCES. PER HPC DISCUSSIONS...A BLEND OF THE ECMWF ALONG WITH THE GFS ENSEMBLE MEAN YIELDS THE MOST REASONABLE FORECAST. THERE IS SOME DISAGREEMENT...HOWEVER...REGARDING THE STRENGTH OF THE RIDGE. ..JAZ.. && .AVIATION... DRYLINE MAKING GOOD PROGRESS ACROSS IOWA WITH LITTLE PROGRESS ACROSS KANSAS/NORTHWEST MISSOURI. MAIN ACTION ASSOCIATED WITH THE DRYLINE AND POTENTIAL FOR HIGH WIND GUSTS AT EACH TAF SITE. IF CURRENT RADAR TRENDS HOLD...MAIN THUNDERSTORM ACTIVITY SHOULD AFFECT EACH TAF SITE FOR NO MORE THAN 1-2 HOURS. POTENTIAL THERE FOR ABOUT 1SM AND 3KFT CIGS WITH STORMS. BASED ON CURRENT MOVEMENT...SQUALL LINE SHOULD REACH THE MISSISSIPPI RIVER IN 4-5 HOURS. ONCE LINE PASSES... CONDITIONS WILL RAPIDLY IMPROVE TO VFR. THIS IMPROVEMENT CONDITIONAL ON NO CONVECTION DEVELOPING BEHIND THE CURRENT LINE. MAIN COLD FRONT TO ARRIVE DURING THE 06-12Z TIME PERIOD WITH SOME MID LEVEL CLOUDS. ...08... && .DVN WATCHES/WARNINGS/ADVISORIES... IA...WIND ADVISORY UNTIL 7 PM CDT. IL...WIND ADVISORY UNTIL 7 PM CDT. MO...WIND ADVISORY UNTIL 7 PM CDT. && JAZ/08
Hazardous weather outlook, Jun 7, 9:27 AM CDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 927 AM CDT THU JUN 7 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-081030- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 927 AM CDT THU JUN 7 2007 ...SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE THIS AFTERNOON AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A PARTICULARLY DANGEROUS SITUATION IS SETTING UP FOR THIS AFTERNOON AND TONIGHT. THERE IS A HIGH RISK OF SEVERE STORMS FOR MUCH OF THE AREA ALONG AND NORTH OF INTERSTATE 80... WITH A MODERATE RISK OVER THE REMAINDER OF THE OUTLOOK AREA. A FEW THUNDERSTORMS WILL BE POSSIBLE OVER PORTIONS OF THE OUTLOOK AREA LATE THIS MORNING AND EARLY THIS AFTERNOON. THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. MID TO LATE THIS AFTERNOON EXPLOSIVE STORM DEVELOPMENT IS EXPECTED TO OCCUR WITH INDIVIDUAL CELLS INITIALLY. THESE STORMS WILL THEN EVOLVE INTO A FAST MOVING LINE OF STORMS WHICH WILL SWEEP ACROSS FAR EASTERN IOWA...NORTHEAST MISSOURI...AND NORTHWEST AND WEST CENTRAL ILLINOIS DURING THE EVENING. THIS LINE WILL HAVE THE POTENTIAL TO PRODUCE WINDS TO AROUND 75 MPH. LARGE HAIL AND A FEW TORNADOES WILL ALSO BE POSSIBLE BUT THE MAIN THREAT WILL BE THE DAMAGING STRAIGHT LINE WINDS. THE FAST MOVEMENT OF THE STORMS MEANS THEY WILL ARRIVE QUICKLY AT ANY PARTICULAR LOCATION. IN ADDITION...TODAY WILL BE VERY WINDY...WITH SUSTAINED SPEEDS OF 25 TO 35 MPH AND GUSTS TO AROUND 45 MPH. A WIND ADVISORY IS IN EFFECT UNTIL 7 PM THIS EVENING. MINOR FLOODING IS EXPECTED ON A FEW IOWA TRIBUTARY RIVERS DUE TO RECENT RAINFALL. FURTHER INFORMATION CAN BE FOUND IN THE LATEST FLOOD STATEMENTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH WEDNESDAY. AT THIS TIME...THERE IS NO CLEAR INDICATION REGARDING THE RISK OF SEVERE STORMS THROUGH THIS PERIOD. LOCALLY HEAVY RAINFALL WITH THUNDERSTORMS THROUGHOUT THE PERIOD MAY RESULT IN SOME LOCALIZED FLOODING. THIS EXTENDED PERIOD OF ACTIVE WEATHER MAY ALSO RESULT IN FURTHER RISES ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON INTO TONIGHT. A CONFERENCE CALL FOR EMERGENCY MANAGEMENT COORDINATORS WILL BE CONDUCTED AT 10:30 AM.
In the hours before
Special weather statement, Jun 7, 3:58 PM CDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 358 PM CDT THU JUN 7 2007 IAZ041-042-052>054-063>067-076>078-ILZ001-072130- DUBUQUE IA-DELAWARE IA-JACKSON IA-JONES IA-LINN IA-CLINTON IA- CEDAR IA-IOWA IA-JOHNSON IA-MUSCATINE IA-WASHINGTON IA-KEOKUK IA- LOUISA IA-JO DAVIESS IL- 358 PM CDT THU JUN 7 2007 ...STRONG THUNDERSTORMS... A LINE OF THUNDERSTORMS FROM DYERSVILLE THROUGH SIGOURNEY WILL MOVE EAST NORTHEAST TO A DUBUQUE...WASHINGTON LINE. WINDS UP TO 50 MPH AND ONE HALF INCH DIAMETER HAIL WILL BE POSSIBLE WITH THESE STORMS. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR NORTHWESTERN ILLINOIS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR EASTERN IOWA.
Local storm report, Jun 7, 4:51 PM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
451 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM FUNNEL CLOUD 7 ENE IOWA CITY 41.70N 91.41W
06/07/2007 JOHNSON IA STORM CHASER
PROBABLE TORNADO BUT BASE COULD NOT BE SEEN TO CONFIRM
TOUCHDOWN.
&&
RAYWSpecial weather statement, Jun 7, 6:14 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 614 PM CDT THU JUN 7 2007 IAZ054-064>068-077-078-087-088-ILZ001-002-080015- JEFFERSON IA-HENRY IA-JACKSON IA-CLINTON IA-CEDAR IA-JOHNSON IA- SCOTT IA-MUSCATINE IA-WASHINGTON IA-LOUISA IA-JO DAVIESS IL- STEPHENSON IL- 614 PM CDT THU JUN 7 2007 ...THUNDERSTORMS PRODUCING FUNNEL CLOUDS... SCATTERED STRONG THUNDERSTORMS WERE OCCURRING FROM STOCKTON ILLINOIS SOUTHEAST THROUGH TIPTON AND WASHINGTON IOWA. SEVERAL OF THESE STORMS HAVE BEEN PRODUCING WEAK FUNNEL CLOUDS. THESE STORMS WILL MOVE INTO THE FREEPORT...QUAD CITIES AND WAPELLO AREAS BETWEEN 7 PM AND 8 PM. ADDITIONAL FUNNEL CLOUD SIGHTINGS WITH THESE STORMS ARE POSSIBLE. THEY WILL ALSO BE CAPABLE OF PRODUCING BRIEF HEAVY RAINS AND WIND GUSTS OF 40 TO 50 MPH. A TORNADO WATCHES REMAIN IN EFFECT THIS EVENING FOR EASTERN IOWA AND NORTHWEST ILLINOIS. THE POTENTIAL STILL EXISTS FOR SOME OF THESE STORMS TO STRENGTHEN AND PRODUCE SEVERE WEATHER.
Special weather statement, Jun 7, 8:29 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 829 PM CDT THU JUN 7 2007 IAZ066>068-ILZ009-015-080215- CLINTON IA-SCOTT IA-MUSCATINE IA-WHITESIDE IL-ROCK ISLAND IL- 829 PM CDT THU JUN 7 2007 ...STRONG THUNDERSTORM MOVING TOWARD DAVENPORT... AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM MOVING QUICKLY NORTHEAST AT UP TO 50 MPH. THIS STORM WILL REACH DAVENPORT AND ROCK ISLAND BY AROUND 845 PM...AND NORTH OF PRINCETON IOWA AT 905 PM. THIS STORM MAY PRODUCE WIND GUSTS UP TO 50 MPH...HALF INCH HAIL...AND TORRENTIAL DOWNPOURS AS IT PASSES THROUGH. MOVE INDOORS AS THIS STORM APPROACHES. JH
Local storm report, Jun 7, 8:51 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
851 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG MONTPELIER 41.47N 90.80W
06/07/2007 MUSCATINE IA TRAINED SPOTTER
3 FOOT DIAMETER TREE SNAPPED OFF ABOVE GROUND.
&&
ERVINLocal storm report, Jun 7, 8:56 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
856 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HAIL DAVENPORT 41.56N 90.60W
06/07/2007 M0.75 INCH SCOTT IA TRAINED SPOTTER
&&
ERVINThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 9:09 PM CDT | Severe Thunderstorm Warning | DVN | Whiteside | 51 min |
| Jun 7, 10:40 PM CDT | Severe Thunderstorm Warning | DVN | Whiteside | 40 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.